# SDR UIEA2023040600322

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3790011107
- Part serial: 0880
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER REAR SPAR, RUDDER RATIO CHANGER WITH EVIDENCE OF HYD LEAK( R/R ACTUATOR ASSY - RUDDER RATIO CHANGER SERVO. OPS & LEAK CHECK GOOD IAW 27-20-00 )
